Alert archive / Vermont / Flash Flood Warnings in 2008
Flash Flood Warning 14, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at Aug 7, 2008, 1:24 PM EDT for Windsor County, Vermont. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2008, 1:24 PM EDT (17:24 UTC)
- Expired
- Aug 7, 2008, 4:34 PM EDT
- In force
- 3 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- None
County Windsor County, VT
The radar
The Albany radar (KENX), 138 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 2:10 PM EDT | FLASH FLOOD | Chester, VT | LOVERS ROAD WASHED OUT NEAR ROUTE 11 WEST INTERSECTION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 989 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KBTV 071724
FFWBTV
VTC027-072130-
/O.NEW.KBTV.FF.W.0014.080807T1724Z-080807T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
124 PM EDT THU AUG 7 2008
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN WINDSOR COUNTY IN SOUTHERN VERMONT
* UNTIL 530 PM EDT
* AT 119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
SPRINGFIELD...CHESTER...SIMONSVILLE AND ANDOVER.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
LAT...LON 4322 7273 4325 7281 4329 7283 4329 7287
4334 7287 4337 7285 4338 7282 4336 7278
4340 7275 4337 7243 4335 7239 4327 7241
4323 7244
$$
JMG2 follow-up statements
000
WGUS71 KBTV 071853
FFSBTV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
253 PM EDT THU AUG 7 2008
VTC027-072130-
/O.CON.KBTV.FF.W.0014.000000T0000Z-080807T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WINDSOR VT-
253 PM EDT THU AUG 7 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
SOUTHERN WINDSOR COUNTY...
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHESTER...SIMONSVILLE...AND ANDOVER.
AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IS INDICATING
THAT PRIOR HEAVY RAINFALL HAS ABATED ACROSS THE EXTREME SOUTHERN
PORTIONS OF WINDSOR COUNTY.
HOWEVER...EXCESSIVE RUNOFF FROM THIS EARLIER RAINFALL CONTINUES AT
THIS TIME...AND MAY STILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS IN THE SOUTHERN PORTIONS OF THE COUNTY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
BURLINGTON.
LAT...LON 4322 7273 4325 7281 4329 7283 4329 7287
4334 7287 4337 7285 4338 7282 4336 7278
4340 7275 4337 7243 4335 7239 4327 7241
4323 7244
$$
JMG000
WGUS71 KBTV 072034
FFSBTV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
434 PM EDT THU AUG 7 2008
VTC027-072040-
/O.CAN.KBTV.FF.W.0014.000000T0000Z-080807T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WINDSOR VT-
434 PM EDT THU AUG 7 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN WINDSOR
COUNTY...
THE THUNDERSTORMS THAT PRODUCED VERY HEAVY RAINFALL AND LOCALIZED
FLASH FLOODING EARLIER ACROSS THE SOUTHERN PORTIONS OF THE COUNTY
HAVE MOVED OUT OF THE AREA. THUS THE THREAT FOR ADDITIONAL FLASH
FLOODING HAS ENDED. HOWEVER...MANY STREAMS AND CREEKS WILL CONTINUE
TO RUN HIGH THIS EVENING ACROSS THE SOUTHERN PORTIONS OF THE COUNTY.
THEREFORE...CAUTION IS ADVISED FOR THOSE VENTURING NEAR THESE
WATERWAYS.
LAT...LON 4322 7273 4325 7281 4329 7283 4329 7287
4334 7287 4337 7285 4338 7282 4336 7278
4340 7275 4337 7243 4335 7239 4327 7241
4323 7244
$$
JMGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 10:32 AM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Aug 7, 10:32 AM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 1032 AM EDT THU AUG 7 2008 .SYNOPSIS... UNSETTLED RAINY PERIOD WILL CONTINUE FOR THE NORTH COUNTRY INTO THE UPCOMING WEEKEND. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MEANDER OVER SOUTHERN QUEBEC TODAY AND ON INTO THE WEEKEND...WHICH WILL ALLOW PRECIPITATION TO CONTINUE OVER THE AREA. RAIN WILL TAPER OFF FOR MUCH OF THE AREA BY SUNDAY...BUT A SURFACE FRONT MAY SET UP OVER NORTHERN AREAS BY LATE SUNDAY INTO MONDAY. ANOTHER LOW MAY MOVE OVER THE REGION BY MIDWEEK NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1032 AM EDT THURSDAY...QUICK AND MINOR UPDATE THIS MORNING...MAINLY TO REFLECT LATEST TRENDS IN SKY COVER/TEMPS...AND TO INTRODUCE SMALL HAIL POSSIBILITY IN GRIDS WITH ANY STRONGER CORES TODAY. LATEST POINT/ACARS/BUFKIT SOUNDINGS SHOWING BNDRY LYR ALREADY BECOMING UNSTABLE ACROSS THE REGION THIS MORNING...AND WITH DIGGING UPPER TROUGH IN SC CANADA AND APPROACHING SHORTWAVE FROM WESTERN NEW YORK...LITTLE INHIBITION FOR AFTERNOON CONVECTION AGAIN TODAY. MID LVL LAPSE RATES A BIT WEAKER ACROSS THE NORTH THAN AREAS SOUTH...NONETHELESS THESE SHOULD STEEPEN LATER TODAY WITH FALLING HEIGHTS/COOLING TEMPS ALOFT. SAVING GRACE IS THAT ACTIVITY SHOULD BE SOMEWHAT MORE SCATTERED THAN YESTERDAY...THOUGH WILL MAINTAIN LOCALLY HEAVY RAFL WORDING AS CELLS WILL LIKELY MOVE FAIRLY SLOWLY (LESS THAN 25 MPH). WITH FAIRLY LOW WBZ HEIGHTS LESS THAN 9 KFT...STRONGER CORES WILL ALSO HAVE THE ABILITY TO PRODUCE SOME SMALL HAIL. WITH LIGHT WINDS AND LACK OF STRONGER ADVECTIVE PROCESSES...MAX TEMPS WILL BE GOVERNED MORE STRONGLY BY DEGREE OF CLOUD COVER THAN ELEVATION...AND THUS WILL BE FAIRLY UNIFORM...FROM 67 TO 74 MOST AREAS. PREVIOUS DISC FOR TONIGHT FROM 349 AM EDT THU... AS UPPER TROUGH DIGS SOUTHWARD TNGT...SYSTEM WILL TAP INTO ATLANTIC MOISTURE AS SOUTHERLY FLOW INCREASES. THIS AGAIN WILL INCR THE POTENTIAL FOR FLOODING ISSUES FOR ENTIRE CWA...BUT BASED ON THE TRACK OF UPPER LOW AS IT DIGS SOUTH...BEST CHANCES RIGHT NOW WILL BE FROM THE CVLY EASTWARD. ALL AREAS OVER CWA WILL BE PRONE TO SOME FLOODING ACTIVITY DO TO PREVIOUS DAYS RAINFALL RECEIVED. NEXT SHIFT WILL HAVE TO EVALUATE FOR POSSIBLE FLOOD WATCH FOR LATE TNGT OR ON FRIDAY. && .SHORT TERM /FRIDAY THROUGH SATURDAY/... AS OF 349 AM EDT THURSDAY...UPPER TROUGH OVER THE CWA ON FRIDAY AND WILL SHOW INCR IN POPS FOR AREA-WIDE AS SYSTEM SLOW TO MV OUT OF AREA. BUFKIT SUGGESTING ANY TS THAT MAY FORM FRIDAY MAY HAVE BEST POTENTIAL FOR FLOODING FOR THE CWA DO TO LACK OF WINDS TO QUICKLY MV ANY STORMS. WINDS NEARLY UNIFORM UP TO 25KFT. MDL QPF FOR GD PORTION OF THE CWA COULD REACH 1-3 INCHES AND WITH AREAS ALREADY RAIN-SOAKED...THIS COULD BE MAJOR ISSUE. WILL ADJUST POPS BY FRIDAY NGT INTO SAT MORN FROM SOUTH TO N AS UPPER TROUGH BEGINS TO LIFT OUT OF AREA. WRAP AROUND SHOWERS WILL CONTINUE TO REACH INTO THE CWA FOR MUCH OF SATURDAY...ESPECIALLY NORTHERN ZONES. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... AS OF 349 AM EDT THURSDAY...BUILDING SFC RIDGE WILL PLAY KEY ROLE FOR MUCH OF THE EXTENDED INTO WEDNESDAY. PREVIOUS RUNS HAVE SHIFTED TIMING OF RIDGE. THIS WILL CURRENTLY ALLOW SOME DRYING DURING MIDWEEK FOR GD PORTION OF THE CWA. POTENTIAL FOR STATIONARY BOUNDARY TO SET UP ALONG THE CANADIAN BORDER BY MONDAY IF RIDGE SETS UP TO OUR SOUTH. THIS WILL PLACE GREATEST CHANCE FOR CONTINUING LGT RW AND POSSIBLE TRW OVER NORTHERN ZONES. THIS FRNT WOULD PUSH THRU REGION BY TUESDAY AS ANOTHER SFC RIDGE BUILDS OUT OF CANADA. PREVIOUS RUNS WOULD HAVE BROUGHT A SFC LOW UP ALONG FRNT FOR ANOTHER ROUND OF GD STEADY RAINFALL WEDNESDAY...BUT NOW AS SHIFTED SOUTH. WILL JUST KEEP SL CHANCE IN FOR NOW FOR RW/TRW MON-WED AS NEXT RUNS COULD SHIFT SYSTEM TO BE SLOWER AND ALLOW SFC LOW TO COME UP OVER THE REGION. HAVE ADJUSTED TEMPS DOWN SOME TO ACCOMMODATE CLDS AND RIDGE APPROACHING FROM THE N. && .AVIATION /14Z THURSDAY THROUGH MONDAY/... THROUGH 12Z FRIDAY...FOG IS BEGINNING TO DECREASE IN AREAL COVERAGE AND THE TREND THROUGH 14Z WILL BE FOR CONDITIONS TO BECOME VFR. AFTER 16Z...EXPECT SHOWERS AND ISOLATED THUNDERSTORMS TO DEVELOP ACROSS THE AREA RESULTING IN MVFR CONDITIONS. HEAVY DOWNPOURS CAN BE EXPECTED WITH ANY OF THE STRONGER STORMS. THE THREAT FOR PRECIPITATION WILL CONTINUE AFTER 00Z...BUT SHOULD BE SCATTERED IN NATURE. THIS WILL HOWEVER RESULT IN MVFR CONDITIONS AT TIMES THROUGH THE OVERNIGHT HOURS. 12Z FRIDAY THROUGH MONDAY...AN UPPER LEVEL TROUGH WILL BE MOVING ACROSS THE AREA THROUGH THIS PERIOD. FRIDAY SHOULD SEE THE MOST CLOUDS AND PRECIPITATION RESULTING IN MVFR/IFR CONDITIONS. ON SATURDAY AND SUNDAY THERE WILL BE VFR PERIODS...BUT AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL RESULT IN MVFR CONDITIONS. SOME DRYING TO TAKE PLACE ON MONDAY WHICH WILL BEGIN TO DIMINISH THE SHOWER THREAT AND KEEP CONDITIONS MAINLY IN THE VFR CATEGORY. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...JN NEAR TERM...JMG/JN SHORT TERM...JN LONG TERM...JN AVIATION...EVENSON
Hazardous weather outlook, Aug 7, 3:34 AM EDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 334 AM EDT THU AUG 7 2008 NYZ026>031-034-035-087-VTZ001>012-016>019-080745- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 334 AM EDT THU AUG 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT THE POTENTIAL WILL EXIST ONCE AGAIN FOR LOCALLY HEAVY RAINFALL THIS AFTERNOON AND TONIGHT...ALTHOUGH THE AREAL COVERAGE OF THE PRECIPITATION WILL BE A BIT LIMITED. GIVEN THE ALREADY SATURATED GROUND ACROSS MUCH OF THE REGION...IT MAY NOT TAKE MUCH TO CAUSE LOCALIZED FLOODING PROBLEMS WHERE ANY HEAVY RAINFALL OCCURS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ONCE AGAIN MAIN CONCERN WILL BE POTENTIAL FOR LOCALLY HEAVY RAINFALL FROM SHOWERS AND THUNDERSTORMS ON FRIDAY. THE SHOWERS AND THUNDERSTORMS SHOULD BE MORE WIDESPREAD ON FRIDAY AND MOVE AT A SLOWER SPEED. THIS WILL INCREASE THE THREAT FOR LOCALLY HEAVY RAINFALL AS HEAVY RAIN COMBINES WITH ALREADY SATURATED GROUND AND SLOWER STORM MOTIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. EVENSON
In the hours before
Special weather statement, Aug 7, 11:15 AM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1115 AM EDT THU AUG 7 2008 NYZ028-035-VTZ001-005-071615- WESTERN CHITTENDEN-EASTERN ESSEX-EASTERN CLINTON-GRAND ISLE- INCLUDING...BURLINGTON...SOUTH BURLINGTON AND WINOOSKI 1115 AM EDT THU AUG 7 2008 AT 1106 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER PORT KENT...MOVING SOUTHEAST AT 7 MPH. THE THUNDERSTORM WILL BE NEAR COLCHESTER POINT BY 1150 AM AND NEAR MALLETTS BAY BY 1220 PM. THIS STORM WILL BE CROSSING CENTRAL LAKE CHAMPLAIN BETWEEN 1120 AM AND NOON TODAY AND BOATERS SHOULD KEEP A CLOSE EYE TO THE SKY. IN ADDITION...THIS STORM WILL BE CAPABLE OF PRODUCING DANGEROUS CLOUD TO WATER OR GROUND LIGHTNING STRIKES...ALONG WITH SMALL HAIL AND BRIEF GUSTY WINDS. TABER
Special weather statement, Aug 7, 1:02 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 102 PM EDT THU AUG 7 2008 NYZ035-VTZ005-009-017-018-071800- EASTERN CHITTENDEN-WESTERN CHITTENDEN-EASTERN ADDISON-WESTERN ADDISON-EASTERN ESSEX- INCLUDING...WILLSBORO 102 PM EDT THU AUG 7 2008 AT 1254 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER ESSEX...MOVING EAST AT 7 MPH. THE THUNDERSTORM WILL BE 5 MILES NORTH OF KINGSLAND BAY STATE PARK BY 120 PM...NEAR CHARLOTTE BY 130 PM...NEAR MT. PHILO STATE PARK...7 MILES NORTH OF FERRISBURG BY 140 PM...NEAR HINESBURG AND MONKTON BY 200 PM. SMALL HAIL AND WIND GUSTS OF 35 MPH OR HIGHER MAY ACCOMPANY THE THUNDERSTORMS.
Special weather statement, Aug 7, 1:11 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 111 PM EDT THU AUG 7 2008 VTZ005-006-008-017-071815- LAMOILLE-WASHINGTON-EASTERN CHITTENDEN-WESTERN CHITTENDEN- INCLUDING...BOLTON...ELMORE STATE PARK...EXIT 10 I89...EXIT 11 I89... JERICHO...JERICHO CENTER...LITTLE RIVER STATE PARK...MIDDLESEX CENTER...MOSCOW...MOUNT WORCESTER...NORTH DUXBURY...NORTH WILLISTON...PUTNAMVILLE...SMUGGLERS NOTCH...STOWE...UNDERHILL... UNDERHILL CENTER...UNDERHILL STATE PARK...WATERBURY...WATERBURY CENTER AND WEST BOLTON 111 PM EDT THU AUG 7 2008 AT 106 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER WEST BOLTON...MOVING EAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR UNDERHILL STATE PARK...7 MILES NORTH OF BOLTON BY 130 PM...NEAR STOWE...7 MILES NORTH OF WATERBURY BY 210 PM AND NEAR WATERBURY CENTER BY 220 PM. SMALL HAIL AND WIND GUSTS OF 35 MPH OR HIGHER MAY ACCOMPANY THE THUNDERSTORMS.
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 12:43 PM EDT | Areal Flood Advisory | BTV | Windsor | 3 hr |
| Aug 7, 1:17 PM EDT | Areal Flood Advisory | BTV | Caledonia, Orange, Washington | 3 hr |
| Aug 7, 1:38 PM EDT | Severe Thunderstorm Warning | BTV | Orange, Windsor | 67 min |
| Aug 7, 1:46 PM EDT | Flash Flood Watch | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Lamoille and 4 more | 32 hr |
| Aug 7, 1:47 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland | 58 min |
| Aug 7, 2:13 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden | 62 min |
| Aug 7, 2:30 PM EDT | Flash Flood Warning | BTV | Caledonia, Orange, Washington | 6 hr |
| Aug 7, 2:49 PM EDT | Areal Flood Advisory | BTV | Addison, Chittenden | 3 hr |
| Aug 7, 3:09 PM EDT | Flash Flood Warning | BTV | Caledonia, Essex, Washington | 3 hr |
| Aug 7, 3:57 PM EDT | Severe Thunderstorm Warning | BTV | Orange | 63 min |
| Aug 7, 5:07 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Lamoille | 53 min |
| Aug 7, 6:08 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Lamoille, Orleans | 67 min |
| Aug 7, 6:16 PM EDT | Flash Flood Warning | BTV | Orange, Windsor | 4 hr |
Nearby
Flash Flood Warnings in Vermont, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.